Authors: Rajković, Predrag
Stanković, Miomir
Marinković, Sladjana
Kirane, Mokhtar
Title: On q-steffensen inequality
Journal: Electronic Journal of Differential Equations
Volume: 2018
First page: 1
Last page: 11
Issue Date: 1-Jan-2018
URL: https://api.elsevier.com/content/abstract/scopus_id/85047114404
Abstract: 
© 2018 Texas State University. In this article, we study an analogue of the classical integral in-equality established by Steffensen in q-calculus. The difficulties ensued form differences between the classical and q-integral. We exceed them in two directions: firstly, by restricting the area of parameter q, and another by modifying the expression of the original inequality. We establish the conditions which guarantee their holding on. Finally, we illustrate our considerations by the examples.
Keywords: Integral inequality | Nonnegativity | Q-integral

Show full item record

SCOPUSTM   
Citations

5
checked on Jun 16, 2024

Page view(s)

25
checked on May 9, 2024

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.